Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ive asked this questions b4 but i want different views on it.

has any one been on klonopin? does it mkae you feel dopey? or sedated? would xantax be better?

Answer Question
 
vadasmom

Asked by vadasmom at 9:03 PM on Feb. 10, 2009 in Health

Level 1 (0 Credits)
Answers (5)
  • My daughter was on Klonopin for her seziures... I never new that you could use it as an anti anxiety. I have been on xanax.. and I honeslty didn't like them one bit. It made me really really really tired, and I had to go to sleep 15-20 minutes after taking them. I was also on the lowest dose you can be on.... I dont really understand what you are refurring this question too though?
    ali_1107

    Answer by ali_1107 at 9:07 PM on Feb. 10, 2009

  • anxiety. im also on lexapro also. but does yoru daughter seem to liek them? im just so scared to take them, but i have to and i need to, i just dotn liek the idea of beign drugged feelign. i can take the tired feeling but just not that whole cant move to doped up kinda feeling?
    vadasmom

    Answer by vadasmom at 9:11 PM on Feb. 10, 2009

  • no one on this site will be able to give you the answer. everyone's bodies react differently to different meds. talk to your doctor!
    Anonymous

    Answer by Anonymous at 9:33 PM on Feb. 10, 2009

  • well seeign that you cant read to carefully i was asking other peoples views on it. meanign what they thought of the medication. so unless you know then move on
    vadasmom

    Answer by vadasmom at 9:48 PM on Feb. 10, 2009

  • I've taken Klonopin for anxiety and seizures, and honestly I prefer it to Xanax. For one thing it's longer lasting and also it doesn't make me feel as fuzzy headed as Xanax does. If you're afraid it might make you feel too drugged, have your doctor start you out with the smallest dose and see how it makes you feel. I've been able to function perfectly fine when taking Klopopin and it's been helpful. As mentioned, everyone reacts to meds differently, but it should be fine.
    Anonymous

    Answer by Anonymous at 1:53 AM on Feb. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.